# SDR CA010213024

- Difficulty date: January 17, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Condition: Cracked
- Location: L/H Windshield
- Component: Windshield
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, CAPTAIN WINDSHIELD CRACKED.AIRCRAFT RETURNED INTO SERVICE AFTER WINDSHIELD REPLACEMENT.
